# SDR UALA2012072704079

- Difficulty date: July 25, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 77,872 hours, 22,532 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fork
- Condition: Frozen
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L4 TRIGGER FORK ASSY IS FROZEN.  MAJOR REPAIR ACCOMPLISHED, REMOVED AND REPLACED MAIN CABIN L4 TRIGGER FORK ASSY PER MM AND OPS CHECKED GOOD.
